Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: L
Number of items: 1.

L

Lemmens, Bas, van Gaans, Onno (2003) Periods of order-preserving nonexpansive maps on strictly convex normed spaces. Journal of Nonlinear Convex Analysis, 4 (3). pp. 356-363. ISSN 1345-4773. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Mon Dec 9 23:37:51 2019 GMT.